CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Molčanov-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1992
Number of items: 1.

1992

Jakšić, V. and Molčanov, S. and Simon, B. (1992) Eigenvalue asymptotics of the Neumann Laplacian of regions and manifolds with cusps. Journal of Functional Analysis, 106 (1). pp. 59-79. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170809-113325669

This list was generated on Fri Oct 18 06:47:46 2019 PDT.